# SDR DLM90070267

- Difficulty date: March 24, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 33,543 hours, 18,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO DOOR SKIN AFT LWR CORNER GOUGED.  REMOVED AND REPLACED DOUBLER PER SRM 51-30-02 AT HMV2 REF N/R 8000-0035.
